# SDR AALA20020564

- Difficulty date: April 20, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N308AA
- Make and model: Boeing 767223
- Aircraft serial: 22314
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY ESCAPE PATH LIGHTING AT SEAT 22 A AND B INOPERATIVE.  REPLACED CONNECTOR AT SIDEWALL FOR SEAT 22A AND B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
